# SDR AALA201901289008

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 6,134 hours, 2,375 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE ECAM MESSAGE ILLUMINATED FOR 1 SECOND IN FLIGHT.  THE FWD LAVATORY WAS EMPTY, AND  NO SMOKE NOTED.  PERFORMED A RESET OF THE SMOKE DETECTOR.  RESET SUCCESSFUL IAW TSM 24-00-00-810-818A.
